کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1149664 957891 2012 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A note on bias reduction of maximum likelihood estimates for the scalar skew t distribution
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
A note on bias reduction of maximum likelihood estimates for the scalar skew t distribution
چکیده انگلیسی

The skew t distribution is a flexible parametric family to fit data, because it includes parameters that let us regulate skewness and kurtosis. A problem with this distribution is that, for moderate sample sizes, the maximum likelihood estimator of the shape parameter is infinite with positive probability. In order to try to solve this problem, Sartori (2006) has proposed using a modified score function as an estimating equation for the shape parameter. In this note we prove that the resulting modified maximum likelihood estimator is always finite, considering the degrees of freedom as known and greater than or equal to 2.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Statistical Planning and Inference - Volume 142, Issue 2, February 2012, Pages 608–612
نویسندگان
, ,